U.S. doctors online nowAsk doctors free
El Granada, CA
A 32-year-old female asked:

Can corticosteroid injections for nld in your leg cause your mouth to parch?

1 doctor answer4 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 46 years experience
Yes: If by nld you mean necrobiosis lipoidica diabeticorum. It's possible that you are receiving too much corticosteroid. If that is the case your blood sugar may no longer be in control. This would result in increased polyuria, dehydration, and a parched mouth. Check your blood sugar and adjust your Insulin dose appropriately. Obviously you should check in with your diabetes specialist.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.